# SDR AALA201703139024

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 48,195 hours, 28,052 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Not Reported
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AT CRUISE ALTITUDE FL 280 WE NOTICED THE PLANE WAS FLYING WITH RIGHT WING DOWN. THOUGHT IT MIGHT BE CONTROL PROBLEM, TURNED OUT TO BE FUEL IMBALANCE. RAN QUICK REFERENCE HANDBOOK, DECLARED EMERGENCY, DIVERTED TO JFK. LANDED WITH 5000 LBS POUNDS MORE IN RIGHT SIDE THEN LEFT. NO CONTROL ISSUES. PERFORMED TSM 28-21-00-810-825-A, NO FAULTS NOTED. ACCOMPLISHED AMM 28-46-00-740-001-A, AMM 28-21-00-710-011-A AND AMM 28-21-00 -710-001, ALL AMM TASKS OPERATES NORMAL. AIRCRAFT OK FOR SERVICE.
